# SDR SWIA2019060545942

- Difficulty date: April 29, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 37,048 hours, 33,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET PLATES FOR FWD WARDROBE, AFT I/B AND FWD O/B LOCATIONS, CORRODED. (C-CHECK) RO: 06/02/2019 REMOVED AND REPLACED WITH NEW GUSSET PLATES FOR FWD WARDROBE, AFT I/B AND FWD O/B LOCATIONS IAW REO AND SRM.
